MAUDE Adverse Event Report: ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES

ABBOTT MEDICAL MITRACLIP; MITRAL VALVE REPAIR DEVICES
Model Number CDS0601-NTR
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 04/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported this was a mitraclip procedure to treat degenerative mitral regurgitation (mr) with a grade of 4+.During the procedure, it was noted that the knob of the steerable guide catheter (sgc) was not useful and caused difficulty in moving the device.In result, the clip was unable to grasp and capture the leaflets well.It was also noted that a chordal rupture had occurred.No clip was implanted and the patient was converted to surgery.
 
Additional Manufacturer Narrative
Na.
 
Event or Problem Description
 
Additional Manufacturer Narrative
In this case, the reported positioning failure associated with leaflet grasping capture could not be replicated in a testing environment.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.A review of the complaint history identified no other complaints reported from the lot.All information was investigated, and based on the information provided, a cause for the reported positioning failure associated with leaflet grasping and capture cannot be determined.Unspecified tissue injury appears to be related to the procedural conditions (leaflet grasping and capturing issues).Tissue damage/injury is a known possible complication associated with mitraclip procedures.Surgical intervention was a result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.

Brand Name
MITRACLIP
Common Device Name
MITRAL VALVE REPAIR DEVICES
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key21988184
Report Number2135147-2025-02422
Device Sequence Number4477986
Product Code NKM
UDI-Device Identifier08717648226342
UDI-Public(01)08717648226342(17)250905(10)40905R1017
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/05/2025
Device Model NumberCDS0601-NTR
Device Catalogue NumberCDS0601-NTR
Device Lot Number40905R1017
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer06/04/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown